# SDR ASAA0380573

- Difficulty date: September 2, 2003
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N967AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49103
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59365971
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, FOUND CORRODED AT FS 1231 BETWEEN LONGERON 28L AND 28R.  REPLACED FRAME.  (M)
